MathSciNet Relay Station
MathSciNet bibliographic data
MR3127989 14C20 (14J45 14R20)
Kishimoto, Takashi; Prokhorov, Yuri; Zaidenberg, Mikhail $\Bbb G_{\rm a}$-actions on affine cones. Transform. Groups 18 (2013), no. 4, 1137–1153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement